On the numerical solution of Volterra and Fredholm integral equations using the fractional spline function method

Authors

  • Faraidun Hamasalih University of Sulaimany, Sulaimany, Iraq
  • Rahel Qadir University of Sulaimany, Sulaimany, Iraq

DOI:

https://doi.org/10.33993/jnaat512-1272

Keywords:

fractional calculus, integral equations, fractional spline function, convergence analysis
Abstract views: 169

Abstract

In this article, the researchers develop a new type of spline function with fractional order which constructs two distinct formulas for the proposed method by using fractional boundary conditions and fractional continuity conditions. These methods are used to solve linear Volterra and Fredholm-integral equations of the second kind. The convergence analysis is studied. Moreover, some numerical examples are provided and compared to illustrate the efficiency and applicability of the proposed methods.

Downloads

Download data is not yet available.

References

K. Parand,A.A. Aghaei, M. Jani, A. Ghodsi, A new approach to the numerical solution of Fredholm integral equations using least squares-support vector regression. Math. Comput. Simulation, 180, (2021), pp. 114–128. https://doi.org/10.1016/j.matcom.2020.08.010 DOI: https://doi.org/10.1016/j.matcom.2020.08.010

S.Hatamzadeh-Varmazyar, Z. Masouri, Numerical solution of second kind Volterra and Fredholm integral equations based on a direct method via triangular functions. Int.J. Ind. Math., 11(2), (2019), pp. 79–87.

K. Maleknejad, J. Rashidinia, H. Jalilian, Quintic Spline functions and Fredholm integral equation. Comput. Methods Differ. Equ., 9(1), (2021), pp. 211–224. https://doi.org/10.22034/CMDE.2019.31983.1492

F. Muller, W. Varnhorn, On approximation and numerical solution of Fredholm integral equations of second kind using quasi-interpolation. Appl. Math. Comput., 217(13)(2011), pp. 6409–6416, https://doi.org/10.1016/j.amc.2011.01.022 DOI: https://doi.org/10.1016/j.amc.2011.01.022

Panda, S.C.Martha, A. Chakrabarti, A modified approach to numerical solution of Fredholm integral equations of the second kind. Appl. Math. Comput., 271 (2015),pp. 102–112. https://doi.org10.1016/j.amc.2015.08.111 DOI: https://doi.org/10.1016/j.amc.2015.08.111

J.Rashidinia, K. Maleknejad, H. Jalilian, Convergence analysis of non-polynomial spline functions for the Fredholm integral equation. Int. J. Comput. Math., bf 97 (6) (2020), pp. 1197–1211. https://doi.org/10.1080/00207160.2019.1609669 DOI: https://doi.org/10.1080/00207160.2019.1609669

D.A. Hammad, M.S. Semary, A.G. Khattab, Ten non-polynomial cubic splines for some classes of Fredholm integral equations. Ain Shams Eng. J., 13(4),(2022), 101666. https://doi.org/10.1016/j.asej.2021.101666 DOI: https://doi.org/10.1016/j.asej.2021.101666

K. Maleknejad, J. Rashidinia, T. Eftekhari, Numerical solution of three-dimensional Volterra–Fredholm integral equations of the first and second kinds based on Bernstein’s approximation. Appl. Math. Comput., 339, (2018), pp. 272–285. https://doi.org/10.1016/j.amc.2018.07.021 DOI: https://doi.org/10.1016/j.amc.2018.07.021

R.J. Qadir, F. Hamasalh, Fractional Spline Model for Computing Fredholm Integral Equations. In 2022 Int. Conf. Comput. Sci. Softw. Eng. (CSASE)(2022, March), pp. 343–347. IEEE. DOI: https://doi.org/10.1109/CSASE51777.2022.9759823

T.Tahernezhad, R. Jalilian, Exponential spline for the numerical solutions of linear Fredholm integro-differential equations. Adv. Difference Equ., 2020(1), pp. 1–15. https://doi.org/10.1186/s13662- 020- 02591-3 DOI: https://doi.org/10.1186/s13662-020-02591-3

J. Rashidinia, M. Zarebnia, Numerical solution of linear integral equations by using Sinc–collocation method. Appl. Math. Comput., 168(2)(2005), pp. 806–822. https://doi.org/10.1016/j.amc.2004.09.044 DOI: https://doi.org/10.1016/j.amc.2004.09.044

P. Assari, F. Asadi-Mehrega., M. Dehghan, On the numerical solution of Fredholm integral equations utilizing the local radial basis function method. Int. J. Comput. Math., 96(7,(2019), pp. 1416–1443, https://doi.org/10.1080/00207160.2018.1500693 DOI: https://doi.org/10.1080/00207160.2018.1500693

R. Jaza, F. Hamasalh, Non-polynomial Fractional Spline Method for solving Fredholm Integral Equations, J. Innov. Appl. Math. Comput. Sci., 2 (2022) 3, pp. 1–14. DOI: https://doi.org/10.22541/au.164769818.83277702/v1

K. Maleknejad, J. Rashidinia, H. Jalilian, Non-polynomial spline functions and Quasi-linearization to approximate nonlinear Volterra integral equation. Filomat, 32(11) (2018), pp.3947–3956. https://doi.org/10.2298/FIL1811947M DOI: https://doi.org/10.2298/FIL1811947M

K. Maleknejad, J. Rashidinia, T. Eftekhari, Operational matrices based on hybrid functions for solving general nonlinear two-dimensional fractional integro-differential equations. Comput. Appl. Math., 39(2)(2020), pp 1–34. https://doi.org/10.1007/s40314-020-1126-8 DOI: https://doi.org/10.1007/s40314-020-1126-8

Downloads

Published

2022-12-31

How to Cite

Hamasalih, F., & Qadir, R. (2022). On the numerical solution of Volterra and Fredholm integral equations using the fractional spline function method. J. Numer. Anal. Approx. Theory, 51(2), 167–180. https://doi.org/10.33993/jnaat512-1272

Issue

Section

Articles